wynter793 (wynter793) wrote in vaginapagina,
wynter793
wynter793
vaginapagina

  • Mood:

HBC and Sex drive disappearing...

Hey folks!
Right, my problem is that since I started taking the pill (Microgynon) my sex drive has gone. Almost totally. I've been sexually active since I was 14 (I'm now 18) and have always had a pretty high sex drive. In may of this year I got with a new guy, and in june I went on some HBC in the form of the patch (He was the first guy I'd been with for 3 years so my pregnancy paranoia was at a high) and my sex drive was fine and dandy. In late august I changed to the pill due to being sick of the hassle the patch caused (it had a marvelous habit of getting stuck to my jeans no matter how flat it had been... ) and my sex drive has since gone. In the first couple of weeks it was ok, but now it's gone completely.
Any one else experienced this? It's putting a huge strain on my relationship with the bf, cause it went from lots of sex to none. I feel sexual at time and have masturbated during this time, but just not sexy enough to have sex.
I have been through times in the past of being single for about 6 months and had no sex, so going without sex isn't alien to me, but for him it's harder. Any ideas/experiences would be greatly appreciated. Also, my reply to comments may be slightly slow due to our dodgy internet, but I will respond to them when I can. Thank you so much! :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments